# SDR FDEA201503040644

- Difficulty date: March 4, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 729 hours, 17,250 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB67352
- Part serial: 48548
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO SLAT REMOVED FOR WORK ACCESS. RT WING NR 7 SLAT OTBD RIB FWD HOLE SPOT FACE FOUND WORN.  BUSHING AT RIGHT HAND WING NR 7 SLAT OUTBOARD RIB FORWARD HOLE BORE REMOVED AS  PER  MD11 CMM 20-10-7 HOLE MEASURED DIA.: 0.875 INCH, AND FOUND WITHIN LIMIT AS PER   SRM 57-40-02-2R FIGURE 201 REPAIR 10 NEW BUSHING INSTALLED WITH WET PRIMER AS PER  SRM 57-40-02-2R FIGURE 201 REPAIR 10 AND EA 1-5750-T0316077 PART 1 STEP 2   TITLE: "WINGS -FLIGHT SURFACES - RT WING - NR 7 SLAT ASSY - SRM REPAIR - RSC  TRACKING " REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REFER TO WRI 57502062 FOR   WORK DETAILS
